# SDR 08FDEA03561

- Difficulty date: August 22, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N1005
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT MAIN TANK BOOST PUMP HEAVY CORROSION ON SPAR.  CORROSION REMOVED AND AREA TREATED IAW FEDEX EA NR F-5710-124306.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
